ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Теорема единственности для квазиконформных отображений

Вагаршакян, А. А. (1981) Теорема единственности для квазиконформных отображений. ՀՍՍՀ ԳԱ Զեկույցներ, 72 (3). pp. 144-150. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1821Kb

Item Type:Article
Additional Information:Միակության թեորեման քվազիկոնֆորմ արտապատկերումների համար։ The theorem of uniqueness for quasiconformal mappings.
Uncontrolled Keywords:Վաղարշակյան Ա. Ա., Vagarshakian A. A.
Subjects:Q Science > QA Mathematics
ID Code:4279
Deposited By:NAS Reports
Deposited On:20 Nov 2012 09:43
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page